Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EFFEXOR EFFECTS zinya

Posted by melbob on October 18, 2003, at 22:25:49

In reply to Re: EFFEXOR EFFECTS melbob, posted by zinya on October 18, 2003, at 21:30:02

hi zinya...
thanks so much for the quick response...i just went and bought some benadryl, feeling a bit weird, as i haven't taken any effexor today at all...if i don't feel better soon, i guess i will try opening up the capsule; i was hoping that perhaps i could just stop cold-turkey, but that may not be a great idea, huh?! i will let you know how it goes...i do not like this weird feeling of "not being here"; and those twitches are no fun either (and i only took the klonopin short-term, so i don't think it is that; though anything is possible!); am also having muscle pains for no discernible reason...
thanks again...
melbob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:melbob thread:13781
URL: http://www.dr-bob.org/babble/20031015/msgs/270699.html